# SDR SWAA980098

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK,  FOUND NUMEROUS FASTENER HOLES CRACKED STR 14R B/S 908-937, WITH HFEC ROTATING PROBE INSPECTION.  REPAIRED PER ACO 6717-53 PART II AND XEA X2-53-194.
